# SDR AALA20100119DFW14

- Difficulty date: January 17, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 38,632 hours, 5,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LEFT NUMBER ONE DOOR CLOSET AREA IS INOPERATIVE AND DAMAGED.  REPLACED LIGHT ASSEMBLY AT L1 DOOR CLOSET AREA.
